$0.00
FREE SHIPPING OVER $99*

Herron Gold Paracetamol Bottle Tablets 60

  Product ID: 55776

SELECT A PRESCRIPTION
IMPORTANT NOTE: A VALID AUSTRALIAN PRESCRIPTION IS REQUIRED TO BE SENT BY POST BEFORE THIS ITEM CAN BE SHIPPED LEARN MORE
Temporarily Low Stock Online -
Please Try Your Local Store
PRIVATE PRESCRIPTION PRICE
N/A
Temporarily Low Stock Online
Add to cart
DISCOUNTED PBS PRICE
N/A
Add to cart
CONCESSION PBS PRICE
N/A
Add to cart
SAFETY NET PRICE
N/A
Add to cart
FOR MORE INFORMATION ON PRESCRIPTIONS CLASSIFICATIONS CLICK HERE

S8 Note - This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland. Any prescriptions from any other state cannot be filled and will be returned in the mail

Herron Gold Paracetamol Bottle Tablets 60

Herron Gold Paracetamol Bottle Tablets 60

Product ID: 55776
$4.99
Temporarily Low Stock Online
This Product Is Currently Available
In Store Only
QTY
Add to cart
IMPORTANT NOTICE:
Add to cart
PLEASE READ THE CONDITIONS BELOW AND CHECK THE BOX TO ENABLE PURCHASE OF THIS PRODUCT.

Pharmacist Only Medicine

This product is a Pharmacist Only Medicine and requires pharmacist advice before we can dispatch this product. You must first place the order and then contact our pharmacists within 48 hours on 1300 367 283. The pharmacist will determine if this product is appropriate for you and if so, approve the order. In the event that you do not do this, the product will be deleted from your order and the balance of your order will be dispatched. This is not required if you have a doctor's prescription.

 

General Information

Effective relief from pain

Warnings

Do not take with other products containing paracetamol, unless advised to do so by a doctor or pharmacist. If an overdose is taken or suspected ring the Poisons Information Centre 131126 or go to a hospital straight away even if you feel well because of the risk of delayed, serious liver damage. Consult your doctor if symptoms persist. Do not use if seal around cap is broken or missing.

Ingredients

Paracetamol 500mg

Directions

Adults & Children over 12 years of age 1-2 tabsules (max 8 tabsules in 24 hours) Children 7-12 years 1/2-1 tabsule (max 4 tabsules in 24 hours)
  • bvseo_sdk, net_sdk, 3.2.0.0
  • CLOUD, getReviews, 0ms
  • REVIEWS, PRODUCT
  • bvseo-msg: The resource to the URL or file is currently unavailable.;
Customers Who Bought This Product Also Bought...